# SDR SWI2025F01190

- Difficulty date: January 27, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,963 hours, 37,046 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Part number: CC670122721
- Condition: Out Of Limits
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: TRACK ROLLER SLAT 2-2 700 LH - DISCARD THE LH SLAT TRACK SEALED ROLLER LOCATED AT TOP FORWARD 2-2 (P/N CC670-12272-1 OR PN YR1319). REMOVE AND REPLACE IAW TASK CARD 27-530-809 (MRB 27-81-43-725),  COMPLIED WITH SCHEDULED MAINTENANCE CODE: TRACK ROLLER SLAT 2-2 700 LH - DISCARDED  THE LH SLAT TRACK SEALED ROLLER LOCATED AT TOP FORWARD 2-2 (P/N CC670-12272-1 OR PN YR1319). REMOVED AND REPLACED IAW TASK CARD 27-530-809 (MRB 27-81-43-725),   OPS CHECK IS GOOD.
